Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework

Li H, Wang F (2019)
Journal of Optimization Theory and Applications 183(2): 422-439.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Li, HanwuUniBi; Wang, Falei
Abstract / Bemerkung
In this paper, we consider a stochastic optimal control problem, in which the cost function is defined through a reflected backward stochastic differential equation in sublinear expectation framework. Besides, we study the regularity of the value function and establish the dynamic programming principle. Moreover, we prove that the value function is the unique viscosity solution of the related Hamilton-Jacobi-Bellman-Isaac equation.
Stichworte
Sublinear expectation; Reflected backward stochastic differential; equations; Dynamic programming principle
Erscheinungsjahr
2019
Zeitschriftentitel
Journal of Optimization Theory and Applications
Band
183
Ausgabe
2
Seite(n)
422-439
ISSN
0022-3239
eISSN
1573-2878
Page URI
https://pub.uni-bielefeld.de/record/2937725

Zitieren

Li H, Wang F. Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework. Journal of Optimization Theory and Applications. 2019;183(2):422-439.
Li, H., & Wang, F. (2019). Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework. Journal of Optimization Theory and Applications, 183(2), 422-439. doi:10.1007/s10957-019-01546-3
Li, H., and Wang, F. (2019). Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework. Journal of Optimization Theory and Applications 183, 422-439.
Li, H., & Wang, F., 2019. Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework. Journal of Optimization Theory and Applications, 183(2), p 422-439.
H. Li and F. Wang, “Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework”, Journal of Optimization Theory and Applications, vol. 183, 2019, pp. 422-439.
Li, H., Wang, F.: Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework. Journal of Optimization Theory and Applications. 183, 422-439 (2019).
Li, Hanwu, and Wang, Falei. “Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework”. Journal of Optimization Theory and Applications 183.2 (2019): 422-439.